# SDR SWAA2022052310345

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 67,680 hours, 39,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT /AFT ENTRY DOOR EXIT LIGHT COVER MISSING / [01] REINSTALLED AFT ENTRY DOOR EXIT LIGHT COVER PER SIP
